# SDR WX0A2025010632256

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 68,512 hours, 36,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) GOT ECAM - DOOR R FWD EXIT ON CLIMBOUT. CABIN HELD PRESSURE. ""DOOR R FWD EMER EXIT"" / INSPECTED PROX SWITCH  AND FOUND CONTAMINATION. CLEANED PROX SWITCH IAW ESPM 20-55-50. ALSO FOUND ELECTRICAL CONNECTOR LOOSE. RESECURED CANNON PLUG. OPS CHECK GOOD IAW AMM 52-71-00-710-001-A."
